# SDR CALA2025121011984

- Difficulty date: December 8, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N37287
- Make and model: Boeing 737824
- Aircraft serial: 31636
- Aircraft time: 66,324 hours, 24,763 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524063
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LEFT BS 540 FLOORBEAM CRACKED AROUND FASTENER HOLE.   REMOVED AND REPLACED THE  FLOORBEAM IAW SRM 51-40-02, AND DWG 143A5240, REV-.
